An implicit difference scheme for problems in gas dynamics and magnetogasdynamics
Differencialʹnye uravneniâ, Tome 25 (1989) no. 7, pp. 1200-1208
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_7_a14,
author = {V. A. Gasilov and S. I. Tkachenko},
title = {An implicit difference scheme for problems in gas dynamics and magnetogasdynamics},
journal = {Differencialʹnye uravneni\^a},
pages = {1200--1208},
year = {1989},
volume = {25},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_7_a14/}
}
TY - JOUR AU - V. A. Gasilov AU - S. I. Tkachenko TI - An implicit difference scheme for problems in gas dynamics and magnetogasdynamics JO - Differencialʹnye uravneniâ PY - 1989 SP - 1200 EP - 1208 VL - 25 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_7_a14/ LA - ru ID - DE_1989_25_7_a14 ER -
V. A. Gasilov; S. I. Tkachenko. An implicit difference scheme for problems in gas dynamics and magnetogasdynamics. Differencialʹnye uravneniâ, Tome 25 (1989) no. 7, pp. 1200-1208. http://geodesic.mathdoc.fr/item/DE_1989_25_7_a14/